RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 156–175 (Mi smj13)  

Solution of the problem of describing minimal Seifert manifolds

A. A. Perfil'ev

Chelyabinsk State University

Abstract: We completely solve the Hayat-Legrand–Wang–Zieschang problem of listing all minimal Seifert manifolds (in the sense of degree 1 maps).

Keywords: Seifert manifold, degree of a map.

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 126–141

Bibliographic databases:

UDC: 515.16
Received: 01.02.2006
Revised: 12.05.2006

Citation: A. A. Perfil'ev, “Solution of the problem of describing minimal Seifert manifolds”, Sibirsk. Mat. Zh., 48:1 (2007), 156–175; Siberian Math. J., 48:1 (2007), 126–141

Citation in format AMSBIB
\Bibitem{Per07}
\by A.~A.~Perfil'ev
\paper Solution of the problem of describing minimal Seifert manifolds
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 156--175
\mathnet{http://mi.mathnet.ru/smj13}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304885}
\zmath{https://zbmath.org/?q=an:1159.57301}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 126--141
\crossref{https://doi.org/10.1007/s11202-007-0013-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846612657}


Linking options:
  • http://mi.mathnet.ru/eng/smj13
  • http://mi.mathnet.ru/eng/smj/v48/i1/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:175
    Full text:52
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020